# SDR 2007UALA00500

- Difficulty date: February 18, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 57,082 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 36
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EEL INOP, ROW 36 LT, DOOR 5 LT SLIDE ILLUM AND DOOR 5 RT CROSS AISLE AFT SIDE.  REPLACED LIGHT ASSY ALL THREE POSITIONS. EACH EEL LIGHT OPS. CHECKS NORMALLY.
